# SDR SWAA2021071995838

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N8712L
- Make and model: Boeing 737-8
- Aircraft serial: 36930
- Aircraft time: 2,698 hours, 6,105 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REF LP 0273117E TOTAL LOSS OF HYDRAULIC SYSTEM B.   FLUSHED HYDRAULIC SYSTEM B. REPLACED ALL HYDRAULIC SYSTEM B FILTERS REF AMM 29-11-00REF AMM 29-11-00 REPLACE B SYSTEM HYDRAULIC CASE DRAIN FILTER ELEMENTS AT FIRST SCHEDULED MAINTENANCE OPPORTUNITY FOLLOWING 7 DAYS OF NORMAL OPERATIONPERMENANT ACTION REQUIRED ( MX NOTE ) /
